# SDR SWIA202156888

- Difficulty date: February 9, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 42,353 hours, 36,292 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lintel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* PAX DOOR UPPER LINTEL CRACKED AT F.S.379.00 STR.3L.   (C-CHECK) RO 3/10/2021    REPAIRED PAX DOOR UPPER LINTEL AT F.S.379.00 STR.3L. REF DRAWING 601R31016 REV D AND CRJ200 SRM 53-00-03. COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAILS
